BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A dissipative Kepler problem with a family of singular drags

Participants in the publication
Alessandro Margheri (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Mauricio Misquero (Author)

Date of Publication
2020-03

Where published
Celestial Mechanics and Dynamical Astronomy

Publication Identifiers

Publisher
Springer Science and Business Media LLC

Volume
132
Number
3

Document Identifiers
DOI - https://doi.org/10.1007/s10569-020-9956-7
URL - http://dx.doi.org/10.1007/s10569-020-9956-7


Export

APA
Alessandro Margheri, Mauricio Misquero, (2020). A dissipative Kepler problem with a family of singular drags. Celestial Mechanics and Dynamical Astronomy, 132,http://dx.doi.org/10.1007/s10569-020-9956-7

IEEE
Alessandro Margheri, Mauricio Misquero, "A dissipative Kepler problem with a family of singular drags" in Celestial Mechanics and Dynamical Astronomy, vol. 132, 2020. 10.1007/s10569-020-9956-7

BIBTEX
@article{48177, author = {Alessandro Margheri and Mauricio Misquero}, title = {A dissipative Kepler problem with a family of singular drags}, journal = {Celestial Mechanics and Dynamical Astronomy}, year = 2020, volume = 132 }